Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1974, Volume 44, Pages 179–185 (Mi znsl2741)  

On a generalization of Ahlfors' theorem

N. A. Shirokov


Full text: PDF file (311 kB)

Bibliographic databases:
UDC: 517.54

Citation: N. A. Shirokov, “On a generalization of Ahlfors' theorem”, Extreme problems in geometric theory of functions of complex variable. Part II, Zap. Nauchn. Sem. LOMI, 44, "Nauka", Leningrad. Otdel., Leningrad, 1974, 179–185

Citation in format AMSBIB
\Bibitem{Shi74}
\by N.~A.~Shirokov
\paper On a~generalization of Ahlfors' theorem
\inbook Extreme problems in geometric theory of functions of complex variable. Part~II
\serial Zap. Nauchn. Sem. LOMI
\yr 1974
\vol 44
\pages 179--185
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2741}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=387557}
\zmath{https://zbmath.org/?q=an:0355.30016}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2741
  • http://mi.mathnet.ru/eng/znsl/v44/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:103
    Full text:51

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021